MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH 500 (198-242/48-62)
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed what the customer reported.The fse replaced the red/white processor board to resolve the issue.The fse verified instrument operation with startup, latron, controls and patient samples.All recovered within specification without error.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported intermittent high platelet (plt) results on startup, controls, and patient samples when cycled on their coulter lh 500 hematology analyzer.Patient data was requested but not provided for this event.The field service engineer (fse) confirmed that there were no erroneous platelet results released out of the laboratory.There was no death, injury or change to patient treatment due to this event.Information on whether the high plt results were flagged was requested but could not be confirmed.The fse did not know if the results in question were flagged.

Brand Name
COULTER LH 500 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key8742106
Report Number1061932-2019-01681
Device Sequence Number2296620
Product Code GKZ
UDI-Device Identifier15099590265038
UDI-Public(01)15099590265038(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, LH 500 (198-242/48-62)
Device Catalogue Number178834
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1